# SDR C2XA08SH056

- Difficulty date: April 3, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 9,778 hours, 5,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 14525381009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE RIGHT HAND BUTTSTRAP WAS FOUND TO BE CORRODED OUT OF LIMITS BETWEEN FRAMES 65 AND 66.  MAINTENANCE REMOVED THE CORRODED AREA AND PERFORMED A DOUBLER REPAIR IAW EXPRESSJET EC5320-01405.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
